MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number K172
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the product remains in-service.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that the light on the remote monitoring system was red for an unknown reason.Patient services discussed that the light may indicate information that was received from the patient's pacemaker and was not able to be transmitted to the clinic.The patient was referred to their clinic.Additional follow-up was requested.No adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that the device was interrogated by a field representative in the office after the light on the remote monitor was reportedly red, and there were no device alerts and normal pacemaker function observed.The plan was to recheck the patient in the office in three months.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7647330
Report Number2124215-2018-11634
Device Sequence Number13483723
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2015
Device Model NumberK172
Other Device ID NumberINGENIO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4137; K172
Patient Age73 YR